Title

Incoherent white light solitons in logarithmically saturable noninstantaneous nonlinear media

Authors

Authors

H. Buljan; A. Siber; M. Soljacic; T. Schwartz; M. Segev;D. N. Christodoulides

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Rev. E

Keywords

PARTIALLY COHERENT SOLITONS; SPATIAL SOLITONS; PHOTOREFRACTIVE CRYSTALS; VARIABLE SHAPE; BRIGHT; DYNAMICS; MODEL; BEAMS; Physics, Fluids & Plasmas; Physics, Mathematical

Abstract

We analytically demonstrate the existence of white light solitons in logarithmically saturable noninstantaneous nonlinear media. This incoherent soliton has elliptic Gaussian intensity profile, and elliptic Gaussian spatial correlation statistics. The existence curve of the soliton connects the strength of the nonlinearity, the spatial correlation distance as a function of frequency, and the characteristic width of the soliton. For this soliton to exist, the spatial correlation distance must be smaller for larger temporal frequency constituents of the beam.

Journal Title

Physical Review E

Volume

88

Issue/Number

3

Publication Date

1-1-2003

Document Type

Article

Language

English

First Page

6

WOS Identifier

WOS:000182215000010

ISSN

1539-3755

Share

COinS